Illinois Journal of Mathematics

Pseudodifferential operators associated to linear ordinary differential equations

Min Ho Lee

Full-text: Open access

Abstract

We investigate connections between pseudodifferential operators and linear ordinary differential equations via their respective links to automorphic forms. We also introduce Hecke operators on the space of pseudodifferential operators as well as on the space of certain meromorphic functions associated to ordinary differential equations and prove that the actions of those Hecke operators are compatible with the correspondence between pseudodifferential operators and linear ordinary differential equations.

Article information

Source
Illinois J. Math., Volume 45, Number 4 (2001), 1377-1388.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138073

Digital Object Identifier
doi:10.1215/ijm/1258138073

Mathematical Reviews number (MathSciNet)
MR1895464

Zentralblatt MATH identifier
1004.11018

Subjects
Primary: 11F25: Hecke-Petersson operators, differential operators (one variable)
Secondary: 11F12: Automorphic forms, one variable 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]

Citation

Lee, Min Ho. Pseudodifferential operators associated to linear ordinary differential equations. Illinois J. Math. 45 (2001), no. 4, 1377--1388. doi:10.1215/ijm/1258138073. https://projecteuclid.org/euclid.ijm/1258138073


Export citation